# SDR 2005FA0000107

- Difficulty date: November 11, 2004
- Submitted: February 15, 2005
- Operation: General aviation
- Aircraft: N101CC
- Make and model: Beech 400A
- Aircraft serial: RK277
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Idler Link
- Part number: 2550012513
- Part serial: 3944
- Condition: Failed
- Location: Thrust Reverser
- Part time: 1,783 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER IDLER LINK PN 202-0008-1, FAILED AT THE DOOR END PREVENTING THE THRUST REVERSER TO STOW PROPERLY AND DAMAGED THE SUPPORT ASSY.  PILOT`S WERE UNAWARE OF THE PROBLEM UNTIL THE T/R DOORS WERE NOTICED TO NOT BE FULLY STOWED ON WALK AROUND. (K)
